# SDR VNAA2012111400007

- Difficulty date: November 14, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 19,602 hours, 19,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE RIGHT OVERWING EXIT LIGHT WAS NOT LIGHTING.  MAINTENANCE TROUBLESHOT AND REPLACED THE LIGHT BULB USING THE AIRCRAFT MANUALS.  OPERATIONAL CHECKS WERE DONE USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
